MAUDE Adverse Event Report: ZHEJIANG KINDLY MEDICAL DEVICES CO., LTD. MCKESSON GLOBAL SOURCING LTD; NEEDLE

ZHEJIANG KINDLY MEDICAL DEVICES CO., LTD. MCKESSON GLOBAL SOURCING LTD; NEEDLE
Model Number 25G*1 1/2''(0.5MM*38MM)
Medical Device Problem Code Complete Blockage (1094)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/30/2025
Type of Reportable Event Malfunction
Event or Problem Description
Customer feedback shows that some hypodermic needles are unable to allow the medication to pass through.Although not all hypodermic needles are affected, when there is a problem, customers will replace the needles and continue to operate until one can be used normally.
 
Additional Manufacturer Narrative
1.Production process review: check the production records of this batch of products, ensure that there are no abnormalities in the production process, and conduct investigation and analysis from the following aspects: person: production employees who have been training and are qualified to handle their jobs, and products have no mistakes,so we can rule out this factor.Machine: this product is assembled using an automatic assembly machine, and the production equipment is checked daily.The equipment is equipped with a blowing device to check for blockages in the hypodermic needles and automatically remove defective products.Before each shift, the inspector confirms the equipment's testing function and only produces if it is functioning properly.Therefore, this factor can be ruled out.Material: the raw materials of the product have not changed, so this factor can be ruled out.Method: the production process of the product has not changed, and the product is assembled using an automatic assembly machine.During and after the silicification process, the needle tube is kept under air blowing control to prevent silicone oil blockage,so we also can rule out this factor.Environment:this product is assembled and produced in a clean workshop, so this factor can be ruled out.2.Batch testing: extract batch number: ckdd08-01 specification: 25g*1 1/2''(0.5mm*38mm) hypodemic needles retention sample of 10 for testing: 1).Extract 5 pcs needles for lumen patency testing according to iso 7864:2016 standard requirements, and the test results meet the requirements.2) extract 5 pcs needles simulated clinical samples for injection testing, and all samples results are smooth and unobstructed.3.Cause analysis: based on the above investigation and feedback description, the hypodermic needles were able to inject beyond its initial capacity, and at some point, the medication could not continue to be injected, indicating that the hypodermic needles itself was not blocked.

Brand Name
MCKESSON GLOBAL SOURCING LTD
Common Device Name
NEEDLE
Manufacturer (Section D)
ZHEJIANG KINDLY MEDICAL DEVICES CO., LTD.
no. 758, 5th binhai road
wenzhou, zhejiang 32502 5
CH  325025
Manufacturer (Section G)
ZHEJIANG KINDLY MEDICAL DEVICES CO.,LTD
no.758,5th binhai road
wenzhou, zhejiang 32502 5
CH   325025
Manufacturer Contact
suhua li
no.758,5th binhai road
wenzhou, zhejiang 32502-5
CH   325025
MDR Report Key22912034
Report Number3003560965-2025-00019
Device Sequence Number15769644
Product Code FMI
UDI-Device Identifier10612479206769
UDI-Public10612479206769
Combination Product (Y/N)N
PMA/510(K) Number
K110257
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number25G*1 1/2''(0.5MM*38MM)
Device Catalogue Number16-N25105
Device Lot NumberCKDD08-01
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/30/2025
Initial Report FDA Received Date08/28/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown